# SDR ASAA2022013037324

- Difficulty date: January 30, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 23,684 hours, 7,501 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 21269
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 26,766 hours, 8,252 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PART ENGINE START, ON RECALL CONT CAB ZONE TEMP ILLUMINATED. RESET WITH MASTER CAUTION. GROUNDED - YES. CONTROLLER BITE CHECK RESULTED IN TCV FAULT, LH SIDE. REMOVED AND REPLACED LH TEMPERATURE CONTROL VALVE IAW B737-900 AMM 21-51-10-000-801 AND AMM 21-51-10-400-801, ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-51-00-700-803.
